

Updates of CME Activities to be held during the period April – June 2023 which are suitable for practising doctors who are not taking CME programme for specialists

New applications for CME activities held before June 2023 submitted after the call of previous round

Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2253	Department of Family Medicine and Primary Care	11/4/2023 25/04/23 2/5/2023 9/5/2023 18/05/23 23/05/23 6/6/2023 13/06/23 20/06/23 1:00- 2:00pm	OT&P Family Clinic, Lower Ground Floor Century Square, 1 D'Aguilar Street, Central, Hong Kong	Weekly GP Meetings 11/4/2023- IT developments in Clinic Management Sysytems 25/04/23- Dizziness 2/5/2023- The practice of telemedicine: Medicolegal and ethical issues 9/5/2023- TBC 18/05/23- Non Invasive Removal of Fibroids 23/05/23- TBC 30/05/23- TBC 30/05/23- TBC 13/06/23- TBC 20/06/23- TBC 27/06/23- TBC	Andrew Shek , CIO OT&P 25/04/23 Dr Henry Pau, Specialist in ENT 2/5/2023 Dr David Kan . Dual qualified medical doctor/solicitor 9/5/2023 Dr Francis Lam, Specialist in Orthopaedics 18/05/23 Dr Zara Chan, Specialist in Obstetrics and Gynaecology 23/05/23 Dr John Wong, Specialist in Gastroenterolo gy 30/05/23 Dr Michael Lam, Specialist in Orthopaedics	30	11 hours	N/A	Ms Teresa Rowbottom Tel: 25213181 Email: centralrecep@ota ndp.com	1 point per each session



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
					6/6/2023 Dr Christopher Chan & Dr Niki Tracy, Specialists in Paediatrics 13/06/23 Dr Micahel Chor, Specialist in Obstetrics and Gynaecology 20/06/23 Dr Chris Cheng, Specialist in General Surgery. 27/06/23 Dr David Kan . Dual qualified medical doctor/solicitor					
2254	Department of Psychiatry	26/04/2023 5:00pm - 6:00pm	Lecture Theater, 2/F, Block T, Queen Mary Hospital and Zoom	ICD-11 Classification of Mental Disorders and stretching the boundaries of psychiatry	Emeritus Professor Aleksandar JANCA	30	1 hour	Free	Ms June Yeung Tel: 22555827 Email: junyeung@hku.hk	1 point
2256	Department of Obstetrics & Gynaecology	7/6/2023 2:30- 4:30pm	6/F Lecture Theatre, Professorial Block Pofulam Road, Queen Mary Hospital	Postgraduate Study Day The future obstetrics and gynaecological service -Telehealth in reproductive medicine -Possibility of telehealth	Dr. Li Hang Wun, Raymond Dr. Cheung Ka Wang Dr. Lee Chi Kei, Krystal	100	2 hours	Nil	Ms Hazel Yuen Tel: 22554647 Email: hazelyps@hku.hk	2 points



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
				in obstetrics in Hong Kong -Telehealth in psychiatry: application during antenatal and postnatal period						
2257	Department of Surgery	17 June 2023 08:15-17:30	Cheung Kung Hai Conference Centre, Li Ka Shing Faculty of Medicine, 21 Sassoon Road, Hong Kong	Hong Kong International Head and Neck Conference	Invited Faculty Ralph Gilbert (Canada) Yoon Woo Koh (South Korea) Chris Holsinger (United States) Xiao-Ming Huang (China) Anne Lee (China) Nancy Lee (United States) Carl Snyderman (United States) Yan Sun (China) Ichiro Tateya (Japan) Ping-An Wu (China) Zhen-Kun Yu (China) Qiu-Hang Zhang (China) Liang Zhou (China)	300	9 hours	Physical Participant - \$500 Virtual Participant - Free	Ms Amy Lou Tel: 39179691 Email: hnsrg@hku.hk	5 points



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
					Jimmy Chan James Chow Sin-Ming Chow Dora Kwong Ka-On Lam George Lee Chung-Yau Lo Roger Ngan					
2258	Li Ka Shing Faculty of Medicine	2/5/2023 3/5/2023 7:30 pm - 9:00 pm	Pao Yue Kong Auditorium, G/F, HKAM Jockey Club Building, Aberdeen & Philip K.H. Wong Theatre, 2/F, Cheung Yu Tung Tower, Centennial Campus, HKU	[Advance Medical Directives Book Launch Events] Potential Challenges for Healthcare Practitioners & Advance Directives Across Asia: Trends and Patterns	Ms Daisy Cheung; Assoc Prof Rebecca Lee; Assoc Prof Tracey Evans Chan; Dr Michael Dunn; Prof Gilberto Leung; Dr Thitnant Tengaumnuay; Ms Kelly Amal Dhru; Dr Sharon Kaur; Mr Man Teng long	100	3 hours (1.5 hours per each session)	Free	Ms ip Candy Tel: 39171845 Email: ip0122@hku.hk	2 points per each session
2259	Li Ka Shing Faculty of Medicine	22/5/2023 1:30 - 7:00 pm	Faculty Boardroom, 1/F, Daniel & Mayce Yu Administration Wing, LKS Faculty of Medicine, 21Sassoon Road	A Celebration of Medical Humanities and Ethics Learning: Reflecting on the Past, Shaping the Future	Professor Shaun Ewen, Deputy Vice HKUMed Community	200	5.5 hours	Free of charge	Mr Edison Cheng Tel: 39179217 Email: ccycheng@hku.h k	5 points



Ref. No	<u>Department</u>	<u>Date/Time</u>	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	Enquiry	CME points
2260	Centre on Behavioral Health	19/05/2023 9:30am - 5:30pm	2/F, 5 Sassoon Road, Pokfulam, Hong Kong	「生死之道 – 生死教育 的策劃與執行」一天專 業培訓工作坊	Ms. Agnes Tin	40	8 hours	HK\$1,300	Ms Amy Choi Tel: 28315163 Email: amychoi@hku.hk	5 points
2261	Department of Paediatrics & Adolescent Medicine	8/5/2023 15/5/2023 5/6/2023 12/6/2023 19/6/2023 26/6/2023 3/7/2023 10/7/2023 24/7/2023 31/7/2023 7/8/2023 14/8/2023 21/8/2023 28/8/2023 8:30- 9:30am	Seminar Room 120, New Clinical Building, QMH	Monday Academic Meeting	Dr G Poon Dr J Hung, Dr S Lai and Dr M Chan Dr S Chan Dr NW Wong Dr P Lee Dr WS See Prof YL Lau Dr M Wong Dr W Tso Dr LK Chan Dr HL Lee, Dr S Yeow and Dr K Cheung Prof WH Leung Dr G Yu Prof WW Tu Dr E Lu	100	15 hours (1 hour per each session)	N/A	Miss Yoyo Chan Tel: 22554269 Email: yoyohy@hku.hk	1 point per each session
2262	Li Ka Shing Faculty of Medicine	18/05/2023 9:00 am - 5:45 pm	Room A6-09, 6/F, William M. W. Mong Block, 21 Sassoon Road, Pokfulam	Symposium on "Bioethics in a Post- Covid World"		150	8.5 hours	Free of charge	Mr Edison Cheng Tel: 39179217 Email: ccycheng@hku.h k	5 points



Ref. No	<u>Department</u>	<u>Date/Time</u>	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	Enquiry	CME points
2263	School of Chinese Medicine	25/06/2023 8:30 am - 6:00 pm	Lecture Theatre 2, 1/F, HKUMed Academic Building, 3 Sassoon Road, Pokfulam, Hong Kong	3rd The University of Hong Kong – Peking University Chinese Medicine and Integrative Medicine Summit	1. Professor Feng Yibin 2. Professor Feng Cuiling 3. Professor Chen Zhiwei 4. Professor Li Dong 5. Dr George Leung Pak- Heng 6. Professor Han Shuyan 7. Dr. Lin Xiang, 8. Professor Zhang Xue-Zhi 9. Professor Han Jinyan 10. Dr. Rong Jianhui 11. Professor Zeng Kewu 12. Dr Wang Ning 13. Dr Liu Jin 14. Dr Chen Jian Ping 15. Professor Xue Dong 16. Dr Chen Haiyong	299	9.5 hours	free	Ms Tracy Fung Tel: 39176489 Email: cmtracy@hku.hk	5 points



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2265	Department of Pharmacolog y & Pharmacy	17/03/2023 2:30 - 4:30 pm; 5:00 - 8:00 pm	Online Zoom (https://hku.zo om.us/j/91606 418998?pwd= aUxkSzdZM1F UR1Yzbmt3Nz InTDhPUT09)	Asia Pacific Perspectives for Healthcare Professionals in Advanced Therapy - From Bench Side to Bedside Module 8: Clinical Application of ATP and Patient Care	1. Dr. Wong Chun-ka 2. Prof Nicola Stoner 3. Dr. Maeve O'Reilly	300	5 hours	free of charge	Miss Porsha Lam Tel: 39179024 Email: pharmcpd@hku.h k	5 ponts
2267	Department of Family Medicine and Primary Care	18/05/2023 1:00 - 2:00 pm	Conference Room, 3/F, Ap Lei Chau Clinic, 161 Main Street, Ap Lei Chau, Hong Kong	Validation of a Pre-DM and DM risk prediction model in primary care	Mr. Will Cheng	20	1 hour	0	Ms Brianna Ma Tel: 25185656 Email: yexuanma@conn ect.hku.hk	1 point
2268	Department of Family Medicine and Primary Care	15/06/2023 1:00 - 2:00 pm	Conference Room, 3/F, Ap Lei Chau Clinic, 161 Main Street, Ap Lei Chau, Hong Kong	The Impact of Thyroidectomy on the Effectiveness and Cost- Effectiveness of Graves' Disease in Hong Kong	Ms Xiaodong Liu	20	1 hour	0	Ms Brianna Ma Tel: 25185656 Email: yexuanma@conn ect.hku.hk	1 point
2270	Department of Surgery	2/6/2023 6:00 - 7:00 pm	5/F Lecture Theatre Professorial Block Queen Mary Hospital	Gastric Cancer Program at Memorial Sloan- Kettering Cancer Center	Professor Vivian E. Strong Iris	100	1 hour	Free	Ms Brenda YEUNG Tel: 22554703 Email: brendayeung@hk u.hk	1 point



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2272	Centre on Behavioral Health	23/06/2023 09:30am - 5:30pm	2/F, 5 Sassoon Road, Pokfulam, Hong Kong.	二「人」三「囑」- 生死 教育一天工作坊	Ms. Agnes Tin	35	8 hours	HK\$1,300	Ms Amy Choi Tel: 28315163 Email: amychoi@hku.hk	5 points
2273	Department of Social Work and Social Administratio n	15/06/2023 7:00 - 9:30 pm	1/F, Rayson Huang Theatre, Main Campus, HKU	A stitch in time: co- imagining a mental health ecosystem for young people in a changing world	Professor Eric Yu-hai Chen	200	2.5 hours	N/A	Ms Kat Mak Tel: 39103604 Email: katmakyt@hku.hk	3 points

May 31, 2023 KW/ay List of CME Activities Updates from April – June 2023